Pacific Journal of Mathematics

A new characterization of characteristic functions of absolutely continuous distributions.

Simeon M. Berman

Article information

Source
Pacific J. Math., Volume 58, Number 2 (1975), 323-329.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102905663

Mathematical Reviews number (MathSciNet)
MR0388509

Zentralblatt MATH identifier
0373.60016

Subjects
Primary: 60G10: Stationary processes
Secondary: 60E05: Distributions: general theory

Citation

Berman, Simeon M. A new characterization of characteristic functions of absolutely continuous distributions. Pacific J. Math. 58 (1975), no. 2, 323--329. https://projecteuclid.org/euclid.pjm/1102905663


Export citation

References

  • [1] E. M. Cabana, and M. Wschebor, On the barrier problem for stationary Gaussian processes, Univ. Repub. Fac. Ingen. Agrimens. Montevideo Publ. Mat. Estadist., 4 (1969), 123-128.
  • [2] J. L. Doob, Stochastic Processes, Wiley, New York, 1953.
  • [3] M.A. Krasnoselskii, and Ya. B. Rutickii, Convex Functions and Orlicz Spaces, translated from the first Russian edition by Leo F. Boron, P. Noordhoff, Groningen, 1961.
  • [4] G. Polya, Remark on characteristic functions, Proceedings First Berkeley Symposium Math. Statist. Probability, Edited by J. Neyman, Berkeley, 1949.